# SDR SWAA2023040312199

- Difficulty date: March 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FWD DOOR SHIELD AT RBL 24 BS 420+6; BS 420+12.<[01] PARTIAL STEPS 1 AND 2.;[02] PARTIAL STEPS 1 AND 2; OUT OF LIMITS;[03] RECEIVED SHIELD ASSY. WITH P/N 143A8126-21 LOT.1504270-1. LOCATED AND DRILLED NEW PART BTW BS 420 - BS 440 IAW SRM 51-40-05 AND DWG# 143A0080.;[04] VERIFIED CORRECTIVE ACTION 3;[05] ALL STEPS COMPLETE VERIFIED MEASUREMENT FIELD
